# SDR DXTA200802967

- Difficulty date: March 27, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 7,806 hours, 4,793 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9909023
- Condition: Leaking
- Part time: 766 hours, 469 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ODOR FROM WATER SEPARATOR IN CABIN PAC. REMOVED CABIN AIR CYCLE MACHINE DUE TO OIL LEAK. CLEANED CABIN HEAT EXCHANGE AND INSTALLED REPAIRED ACM IAW MM CH 21-51-00, OPS CHECKED GOOD AND LEAK CHECKED GOOD.
